# SDR DHL2007781017

- Difficulty date: January 30, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT IB MID FLAP WBL 71-134 HAS 4 CRACKS ON 3 CUTOUTS ON THE AFT LOWER CHORD.  REMOVED DAMAGED SECTION OF AFT LOWER CHORD APPROX 70 3/8.  LOCATED AND DRILLED NEW CHORD P/N BAC1503-100046 PO NR 652296 DIM 70 3/8 IAW B727 SRM 57-50-2 FIG 5, 51-40-4 FIG 1 AND 51-30-5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-4 FIG 1.  OPS CHECK GOOD IAW B727 MM 27-51-00.
